# SDR JJBA20150418007

- Difficulty date: April 18, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 33,316 hours, 45,662 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE FILLED ACFT AFTER BLEED SELECTED.  R & R ACM.
